# SDR CA130911013

- Difficulty date: September 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 49,602 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E0242A28A0
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT WAS UNABLE TO LOWER THE LANDING GEAR ON THE INITIAL APPROACH.  THE FLIGHT CREW PERFORMED A GO AROUND AND WAS ABLE TO LOWER THE GEAR AND CONFIRM THE GEAR DOWN VIA GRAVITY.  THE SECOND APPROACH AND LANDING WAS OTHERWISE UNEVENTFUL. AS A PRECAUTION, AFTER LANDING, THE ACFT WAS MET BY CFR.  MAINTENENCE ALSO MET THE ACFT TO PERFORM AN INSPECTION.  ONCE COMPLETED, THE ACFT WAS TOWED INTO THE GATE FOR FURTHER EVALUATION.  RESOLUTION INSPECTION OF THE MLG AND NLG FOR OBVIOUS DEFECTS, SAFETY AND SECURITY.  NOTHING OBVIOUS WAS FOUND TROUBLESHOOTING CARRIED OUT AND THE FAULT WAS FOUND TO BE A FAILED RELAY, 48GA WHICH POWERS THE SAFETY VALVE, 49GA.  RELAY, PN EO242A28AO WAS REPLACED.  GEAR SWINGS CARRIED OUT AND THE ACFT WAS RETURNED TO SERVICE BEFORE THE 1800 HRS ESTIMATE.
